Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    8
  • comments
    6
  • views
    1,406

4th Month ~ Accutane

MauveCompany

919 views

Day 98-106: I feel so much better! Still dry but my face is clearing up! I havent had a new pimple come in, the ones i had from the previous month are fading away. The cluster of 7-8 on my left cheek are almost all flat! 1 of them just started oozing one evening, just watching TV & i felt it! UGH! Of course all kinds of stuff came out...forever.... i really hope i dont have to deal with that ever again! I still have the one on my nose but its not really a pimple or a blackhead...not sure what it is but will ask the derm when i go back in a few weeks. I will see the actually dermatologist not just the CNP as she will be out for the holiday (4th of July). 

I have noticed these little bumps on my face the last couple of months, not a pimple more like a blackhead but not... as the Accutane dosage has increased, i notice these things just fall off my face, they dont hurt. Thinking they are a white/black head morph that is getting pushed out of my pores....so very weird! Another thing i'll ask about at next appointment.

I survived the heat wave we had but just barely! Accutane thinning your skin is no joke! Had a birthday BBQ to go to and its was 102 degrees!! YUCK!
I religiously put on my 100 SPF sunblock & did just short bursts outside - told people at the party i was on meds that made me sensitive to the sun (didnt know all the peeps there & really didnt feel like i had to tell my whole story) - i felt everytime i popped outside my skin burning! I tan easily but Accutane makes me tan very very very easily. I probably be safe from a sunburn with SPF100 but i think i'd get super dark, super fast.

Nose is dry but Vaseline is saving my life - lips feel wind burnt all the time without my Bite Agave Lip Mask on - i know the dryness is intense when my other super awesome lip stuff doenst work

Did notice some knee pain, i have a wack knee but now its both knees and i really notice it when i'm going up stairs - i think its the meds not my wack knee. Some IBP & i'm ok. First time getting the joint pain so far on this journey & in the 4th month - i can live with it.

No mood changes or anything.

But my self confidence is so much better this month than compared to last month as the last of my acne is fading away - i can deal with the fading red spots with some makeup. Not having the cystic hurtful acne that would actually change the structure of face makes me almost cry....



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×